Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Jeffrey T Wong, Phillip Griffiths Assistant Research Professor

Jeffrey T Wong
Contact Info:
Office Location:  029B Physics
Office Phone:  (919) 660-2828
Email Address: send me a message
Web Page:  https://services.math.duke.edu/~jtwong/

Teaching (Fall 2018):

  • MATH 356.01, ELEM DIFFERENTIAL EQUAT Synopsis
    Physics 259, TuTh 04:40 PM-05:55 PM
Education:

Ph.D.University of California at Los Angeles2017
Keywords:

Lubrication theory • Nonlinear PDE of parabolic type

Recent Publications

  1. Wong, JT; Bertozzi, AL, A conservation law model for bidensity suspensions on an incline, Physica D: Nonlinear Phenomena, vol. 330 (September, 2016), pp. 47-57 [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320